Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

Optimal numerical integration on a sphere


Author: A. D. McLaren
Journal: Math. Comp. 17 (1963), 361-383
MSC: Primary 65.55
MathSciNet review: 0159418
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.55

Retrieve articles in all journals with MSC: 65.55


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1963-0159418-2
Article copyright: © Copyright 1963 American Mathematical Society